# SDR SWAA051315

- Difficulty date: May 3, 2005
- Submitted: May 5, 2005
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 30,831 hours, 26,377 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 6557463
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR AFT FLOOR LATCH SPRING INOP.  REMOVED AND REPLACED LATCH ASSY PER MM.
